Timelike lines

P. E. Ehrlich, Gregory J. Galloway

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

The existence of timelike lines in spacetimes containing compact Cauchy surfaces is considered. The relevance of this problem to a conjecture in general relativity related to the Lorentzian splitting theorem is also discussed.

Original languageEnglish (US)
Article number006
Pages (from-to)297-307
Number of pages11
JournalClassical and Quantum Gravity
Volume7
Issue number3
DOIs
StatePublished - Dec 1 1990
Externally publishedYes

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)

Fingerprint Dive into the research topics of 'Timelike lines'. Together they form a unique fingerprint.

  • Cite this